# SDR W8PA960049

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 757
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT, BOTH TOP AND BOTTOM, AROUND NUTPLATES AT BS 727 D+5 TO 845, RBL 2.5 AND 7.5, WL 162. REPAIRED IAW SRM 53-00-53.  (X)
